# SDR UHLA2014090400610

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 13,662 hours, 10,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT TURN ON DURING TEST.  R & R EMERGENCY LIGHT NR 1 BATTERY, OPS CHECKED GOOD.
